# SDR UALA2011010400056

- Difficulty date: January 4, 2010
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 42,318 hours, 17,128 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 27abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 27 ABC O2 MASKS FAILED DROP TEST.  CS NOTIFIED SEATS INOP NOT TO OCCUPY.  SEAT 27 ABC TESTED GOOD.  PERFORMED OXYGEN DROP TEST.
